# SDR RAIA950708

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 929
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Signal Cond
- Part number: 31024766
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CMI - FLT 7439 - THE LT ENGINE WILL NOT MAKE TORQUE.  MAINTENANCE ADJUSTED LT ENGINE TORQUE SIGNAL CONDITIONER AS PER GARRETT DSC SETTING.  GROUND POWER RUNS REVEALED NORMAL OPERATION.  (W)
